Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Burning in perineal skin
An_254460 posted:
I took antibiotics a few weeks ago because of an ear infection. As an result I think I developed a yeast infection because it happened the last time I took antibiotics and I have had yeast infections before. Even though I know I was supposed to, I had sex while I still had the infection. It caused a really bad burning sensation afterward, but I thought it would go away. It did for a couple days, but now it is back and my perennial skin near my vagina burns when I urinate or when touched. I started taking medicine to get rid of the yeast infection yesterday, but I don't think it will help the burning sensation I have. I researched this online and herpes keeps coming up, but I don't see any actual sores. What is this and what can I do to get rid of the burning sensation?
hise1973 responded:
One of the factors that trigger yeast infection is taking antibiotics because the medication can kill the good bacteria, along with the bad bacteria, which protects your vagina from yeast. The burning sensations you feel are all manifestations from the infection. The only thing you can do for now is take medications for yeast infection, such as fluconazole, and try avoiding those that trigger the infection until it is treated. But I still highly recommend you to talk to your doctor if you think the condition gets worse.

More info about vaginal yeast infections and treatments can be found here:

Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
53 of 103 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.